# SDR CALA2017071402218

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 75,701 hours, 15,925 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Liner
- Condition: Failed
- Location: Galley Oven
- Part time: 62,232 hours, 17,395 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY GALLEY G4A OVEN SMOKING.  LINER FAILURE ON OVEN. R & R THE OVEN. OPS CHECKED GOOD.
